# SDR SWAA2024022140054

- Difficulty date: January 11, 2024
- Submitted: February 21, 2024
- Operation: Air carrier
- Aircraft: N8564Z
- Make and model: Boeing 737-8H4
- Aircraft serial: 42545
- Aircraft time: 19,478 hours, 9,895 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: UNKNOWN
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PANEL 221DF PANEL ASSEMBLY L/H PASSENGER CABIN FLOOR ACCESS. CORRODED INSERT AFT I/B CORNER AREA. DOT B260. PANEL 221DF PANEL ASSEMBLY L/H PASSENGER CABIN FLOOR ACCESS. CORRODED INSERT AFT I/B CORNER AREA. DOT B260<[01] CHANGED FAULT NAME FROM 221DF - TO - PANEL 221DF PANEL ASSEMBLY L/H PASSENGER CABIN FLOOR ACCESS. CORRODED INSERT AFT I/B CORNER AREA. DOT B260. PER TELECOM WITH JOHN DESJARDINS X314961.;[02] REMOVED AND INSTALLED NEW IAW B737-800 SRM 53-00-50-2R-0 STEP S 2;[03] REMOVED AND INSTALLED NEW IAW B737-800 SRM 53-00-50-2R-0 STEP S 2;[04] REMOVED AND INSTALLED NEW IAW B737-800 SRM 53-00-50-2R-0 STEP S 2
